# SDR DHL2008807530

- Difficulty date: May 13, 2008
- Submitted: May 29, 2008
- Operation: Air carrier
- Aircraft: N807DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 45990
- Aircraft time: 28,448 hours, 91,019 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 91,019 hours, 28,448 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE NOSE SECTION, MODIFICATION DOUBLER AT AFT UPPER CORNER OF RT PRIMARY HEAT EXCHANGER, STA -12.000 L-24R (0.500" SKIN CRACKED) MAJOR REPAIR.  PERFORMED MAJOR REPAIR IAW FAA FORM 8110-3 DATED 04-30-08, EVA D853-00056 REV IR DATED 04-16-08, ASTAR DWG NR ESD853-00056-001-D REV IR DATED 04-15-08.  REMOVED FASTENERS IAW SRM 51-1-21.  CUT OUT DAMAGED SECTION IAW ASTAR DWG NR ESD85300056-001-D.  PERFORMED NDT INSPECTION IAW EVA D853-00056 ITEM 3, BOEING DC8 NDT SPM PART 06-10-01-001.  NO CRACK FOUND.  ENCLOSED SMN FORM 242-2.  FABRICATED REPAIR DOUBLER (AL2024T3 0.050") REPAIR TRIPLER (AL2024T3 0.063") AND FILLER (AL2024T3 0.100") IAW ASTAR DWG NR ES D85300056-001-D.  CLEANED, TREATED AND PRIMED AREA AND REPAIR PARTS IAW SRM 51-1-8B.  INSTALLED REPAIR PARTS IAW ASTAR DWG NR ES D85300056-001-D, SRM 51-1-11, SRM 51-1-20D, SRM 51-3-1 (TORQUE).
